# SDR A6WA2020011347106

- Difficulty date: January 12, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 37,282 hours, 36,009 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN SWITCHING RH PACK TO 10TH STAGE AIR RECEIVED A RH PACK HIGH PRESSURE CAUTION, WITH THE LEFT PACK ALREADY ON MEL. CREW COMPLETED QRH AND PERFORMED AN AIR RETURN TO IAD.   AIRCRAFT REMOVED FROM SERVICE  PERFORMED OPS CHECK OF RH PACK WITH APU BLEADS AND ENGINE BLEEDS       SWITCHING BACK AND FORTH PER AMM 21-51-00 AND 71-00-00 OPS CHECKED     GOOD NO DEFECTS NOTED     FER NARRATIVE FROM FLIGHT CREW.  PRIOR TO THE FLIGHT WE DISCUSSED THE MEL FOR THE LEFT PACK INOP AND REVIEWED THE PROCEDURE IN APPENDIX (B) FOR TRANSFERRING THE RIGHT PACK TO THE RIGHT ENGINE 10TH STAGE BLEED AFTER TAKEOFF. I ALSO EXPLAINED TO MY FO WHEN AND HOW WE WOULD ACCOMPLISH THIS PROCEDURE IN ORDER TO AVOID A PACK OVER PRESSURE SITUATION. DESPITE THIS MY FO TRANSFERRED THE BLEEDS AFTER TAKE OFF BEFORE I HAD AN OPPORTUNITY TO TO REDUCE THE N1 TO 60%. THIS IMMEDIATELY CAUSED A PACK HI PRESSURE AND AUTOMATIC SHUT DOWN OF THE RIGHT PACK. WE SUBSEQUENTLY RAN THE THE QRH BUT WERE UNABLE TO RESTORE THE OPERATION OF THE RIGHT PACK. CONSEQUENTLY WE HAD TO RUN ADDITIONAL QRH. PROCEDURES AND CONDUCT AN AIR RETURN AND UNPRESSURIZED LANDING. THIS WAS MY FOÏ¿½S FIRST TIME OPERATING WITH A SINGLE PACK AND PERFORMING THE PROCEDURE IN APPENDIX (B). I THINK HE SIMPLY FORGOT THAT WE WERE SINGLE PACK AND TRANSFERRED THE BLEEDS OUT OF HABIT.
